# SDR RAIA00102008

- Difficulty date: February 25, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 12,460 hours, 13,237 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Tube
- Part number: 7003110901
- Condition: Inoperative
- Location: Instrument Pnl
- Part time: 11,018 hours, 9,960 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5367-EWR- RIGHT INSTRUMENT PANEL LOWER EFIS TUBE IS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED RIGHT INSTRUMENT PANEL LOWER EFIS TUBE.
